# SDR ASOA2015070713266

- Difficulty date: June 6, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7826
- Aircraft time: 25,156 hours, 24,435 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Latch
- Condition: Failed
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT OVERWING EMERGENCY EXIT DOOR IS DIFFICULT TO OPEN.  REMOVED RT OVERWING EXIT DOOR LATCH MECHANISM TO FOM IAW AMM 52-21-02-000-801.  ADJUSTED RT OVERWING EMERGENCY EXIT DOOR LATCH MECH REF CMM 52-21-02.  REINSTALLED LATCH MECH REF AMM TASK 52-21-02-400-801 OPS TEST GOOD, FUNCTION TEST GOOD.
